Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Took primolut n to delay periods. Started having chest pain. Should I continue with medicine?

dear doctor, i am planing to tomorrow to go for umra. i started to take primolute nor 10mg capsule one tablet,twice to extend my periods . now 2 times already taken. now i am feeling small chest pain (upper side between the breasts) . iam 30 years old good healthy with out any diseases. please advice me can i continue this or is it gas problem or any thing?anyway i wanted to go tomorrow for umra ,please help me
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the chest as you have described is likely to be due to gastritis as a side effect of the hormonal treatment you are taking. You can continue with the treat and take antacids orally for relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor